# SDR UIEA2021010200004

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,814 hours, 18,088 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR INOPERABLE WHILE APU RUNNING.  REMOVED AND REINSTALLED APU ECU UNIT, IAW B767 AMM 20-10-01.  PERFORMED OPERATIONS CHECK ON APU SYSTEM, IAW B767 AMM 49-11-00.  CHECKS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
